# SDR UALA2009072102158

- Difficulty date: July 21, 2009
- Submitted: July 22, 2009
- Operation: Air carrier
- Aircraft: N651UA
- Make and model: Boeing 767322
- Aircraft serial: 25389
- Aircraft time: 75,061 hours, 12,117 cycles
- Engine: Pwa PW4060
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Part number: S416T203153
- Part serial: 30
- Condition: Stuck
- Location: Overwing Slide
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LH OVERWING EXIT SLIDE DOOR WILL NOT OPEN.  OPENED SLIDE DOOR WITH GREAT DIFFICULTY.  UPON OPENING DOOR, FOUND THE FWD AND AFT DOOR OPENING SQUIB ACTUATORS AND THE LATCH RELEASE SQUIB ACTUATOR FIRED.  ALSO FOUND CONTROL ROD BROKEN, AND INTEGRATOR TORQUE TUBE NOT MOVING TO FULL OPEN.  ALSO VERIFIED THAT SPOILERS NR & NR 7 SQUIBS NOT FIRED AND SLIDE RAFT NOT UNRAVELED.  REPLACED CONTROL ROD.  AFTER REPLACING ROD AND ATTEMPTING TO CLOSE ESCAPE SLIDE DOOR, SCREWS ON THE SLIDE PACK BOARD FOUND TO BE CATCHING ON TO THE SLIDE TARGET SWITCH BRACKET.  SLIDE TO BE REPLACED.  REPLACED SLIDE & REPLACED ALL DOOR LATCH ACTUATORS.
